# SDR 96ZZZX890

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE05
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 310835601
- Condition: Defective
- Location: Power Section
- Part time: 6,668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTHOUGH ALL INDICATIONS POINT TO AN ELECTRICAL DISCHARGE, THE POSSIBILITY OF A SUN GEAR FAILURE IS NOT BEING RULED OUT.  THE NR 6 BEARING AND THE SUN GEAR WILL BE SHIPPED FOR FURTEHR INVESTIGATION.
